Excedrin - SoberRecovery : Alcoholism Drug Addiction Help and Information
Go Back   SoberRecovery : Alcoholism Drug Addiction Help and Information >
Register Blogs FAQ Members List Calendar Arcade Mark Forums Read





Reply
LinkBack Thread Tools
Old 11-30-2015, 05:36 PM   #1 (permalink)
Member
 
Bellamiaa's Avatar
 

Join Date: Aug 2015
Location: Florida
Posts: 185
Blog Entries: 1
Does anyone else take Excedrin? I get horrible headaches if I don't take it. I'm scared I'm gonna get an ulcer or something. I guess I can just start taking less and less and try to wean off of it. Sorry. I know this is so minute compared to the things I read here but I just wanted to see if anyone else has this problem. Thanks
Bellamiaa is offline   Reply With Quote
The Following User Says Thank You to Bellamiaa For This Useful Post:
Tooshabby (11-30-2015)
Old 11-30-2015, 05:40 PM   #2 (permalink)
Forum Leader
 
ScottFromWI's Avatar
 

Join Date: May 2012
Location: Wisconsin, USA
Posts: 15,951
Excedrin has a lot of caffiene in it among other things, but it's really something you should ask a doctor as we cannot give medical advice here.
ScottFromWI is offline   Reply With Quote
The Following User Says Thank You to ScottFromWI For This Useful Post:
Bellamiaa (11-30-2015)
Old 11-30-2015, 05:55 PM   #3 (permalink)
Member
 
Tooshabby's Avatar
 

Join Date: Jul 2015
Location: Auckland
Posts: 2,548
Hi Bella :-) I don't know anything about it but it sounds like from Scott's response it may well be caffeine withdrawal. Headaches are what I get if I skip coffee for a day.
Tooshabby is offline   Reply With Quote
The Following 2 Users Say Thank You to Tooshabby For This Useful Post:
Bellamiaa (11-30-2015), hopepraylove (11-30-2015)
Old 11-30-2015, 06:06 PM   #4 (permalink)
Member
 
Mountainmanbob's Avatar
 

Join Date: Apr 2013
Location: Lakeside, Ca
Posts: 10,186
I take a baby aspirin each day. Less chance of strokes in old guys. Thins blood.

If you are taking two or three full strength each day, your blood is probably super thin. Could be dangerous ?

Mountainman
Mountainmanbob is offline   Reply With Quote
The Following User Says Thank You to Mountainmanbob For This Useful Post:
Bellamiaa (11-30-2015)
Old 11-30-2015, 08:00 PM   #5 (permalink)
Member
 
thomas11's Avatar
 

Join Date: Feb 2015
Location: MN
Posts: 7,959
Quote:
Originally Posted by Bellamiaa View Post
Does anyone else take Excedrin? I get horrible headaches if I don't take it. I'm scared I'm gonna get an ulcer or something. I guess I can just start taking less and less and try to wean off of it. Sorry. I know this is so minute compared to the things I read here but I just wanted to see if anyone else has this problem. Thanks
I took it like candy for years. The combination of acetaminophen and caffeine gave me a "kick". Then I realized a few years ago that its a pretty harsh medication. I still have some in the house, but a bottle lasts me forever. My father took so much of it his stools turned black as a result, and he got a stern warning from his Dr. You may be experiencing caffeine headaches. Good luck to you.
thomas11 is offline   Reply With Quote
The Following User Says Thank You to thomas11 For This Useful Post:
Bellamiaa (11-30-2015)
Old 11-30-2015, 08:10 PM   #6 (permalink)
Member
 
Bellamiaa's Avatar
 

Join Date: Aug 2015
Location: Florida
Posts: 185
Blog Entries: 1
Quote:
Originally Posted by thomas11 View Post
I took it like candy for years. The combination of acetaminophen and caffeine gave me a "kick". Then I realized a few years ago that its a pretty harsh medication. I still have some in the house, but a bottle lasts me forever. My father took so much of it his stools turned black as a result, and he got a stern warning from his Dr. You may be experiencing caffeine headaches. Good luck to you.
Thank you. That's it. The "kick". It's so stupid though. I guess it's the addict in me. I wonder if the headaches could be a form of withdrawal. I wonder if that's even possible with otc medicine.
Bellamiaa is offline   Reply With Quote
The Following User Says Thank You to Bellamiaa For This Useful Post:
thomas11 (11-30-2015)
Old 11-30-2015, 08:12 PM   #7 (permalink)
Member
 
Bellamiaa's Avatar
 

Join Date: Aug 2015
Location: Florida
Posts: 185
Blog Entries: 1
Btw Thomas I've read your story and have been keeping up with it since I joined. (Not to sound like a stalker lol) you've come a long way. Congrats to you
Bellamiaa is offline   Reply With Quote
The Following User Says Thank You to Bellamiaa For This Useful Post:
thomas11 (11-30-2015)
Old 11-30-2015, 08:24 PM   #8 (permalink)
Member
 
thomas11's Avatar
 

Join Date: Feb 2015
Location: MN
Posts: 7,959
I think its very possible. I've talked to people who have experienced headaches trying to cut back on coffee and/Mountain Dew. I also think that some of the OTC medications aren't necessarily as harmless as we think. I also believe the current craze of energy drinks also has the potential to end badly. So many young people are slamming these things like water, and they are loaded with sugar and caffeine. I dunno, just my 2 cents.
thomas11 is offline   Reply With Quote
Reply


Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Thread Tools


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 05:57 AM.